# SDR UALA2010090703316

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 57,860 hours, 20,542 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HAS EXPERIENCED LIGHTNING STRIKE.  ACCOMPLISHED CK. FOUND 68 STRIKES TO FUSE SKIN & FAIRINGS.  STRIKES ARE ON FASTENER HEADS; NO TWO ADJACENT FASTENERS AFFECTED.  FAIRING DAMAGE IS SPEED TAPED. NO HOLES OR BURN THROUGHS. ACCOMPLISH FULL LIGHTNING STRIKE CHECK IAW MM. INSTALLED DOUBLER REPAIR BS 1080 S8R IAW SRM.  INSTALLED 13 BLIND RIVETS. REMAINING AREAS INSPECTED AND REPAIRED IAW SRM.
